American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A25) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 53 found      Go to page: 1 2

[1] Fernando D. Gaspoz and Pedro Morin. Errata to ``Approximation classes for adaptive higher order finite element approximation''. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Hoang-Long Ngo and Dai Taguchi. Strong rate of convergence for the Euler-Maruyama approximation of stochastic differential equations with irregular coefficients. Math. Comp. 85 (2016) 1793-1819.
Abstract, references, and article information   
View Article: PDF

[3] Sheng Chen, Jie Shen and Li-Lian Wang. Generalized Jacobi functions and their applications to fractional differential equations. Math. Comp. 85 (2016) 1603-1638.
Abstract, references, and article information   
View Article: PDF

[4] Laurent Demaret and Armin Iske. Optimal $N$-term approximation by linear splines over anisotropic Delaunay triangulations. Math. Comp. 84 (2015) 1241-1264.
Abstract, references, and article information   
View Article: PDF

[5] Charles K. Chui and H. N. Mhaskar. Smooth function extension based on high dimensional unstructured data. Math. Comp. 83 (2014) 2865-2891.
Abstract, references, and article information   
View Article: PDF

[6] Ben Adcock and Anders C. Hansen. Generalized sampling and the stable and accurate reconstruction of piecewise analytic functions from their Fourier coefficients. Math. Comp. 84 (2015) 237-270.
Abstract, references, and article information   
View Article: PDF

[7] Alexander Rand, Andrew Gillette and Chandrajit Bajaj. Quadratic serendipity finite elements on polygons using generalized barycentric coordinates. Math. Comp. 83 (2014) 2691-2716.
Abstract, references, and article information   
View Article: PDF

[8] Fernando D. Gaspoz and Pedro Morin. Approximation classes for adaptive higher order finite element approximation. Math. Comp. 83 (2014) 2127-2160. MR 3223327.
Abstract, references, and article information   
View Article: PDF

[9] Nabi Chegini, Stephan Dahlke, Ulrich Friedrich and Rob Stevenson. Piecewise tensor product wavelet bases by extensions and approximation rates. Math. Comp. 82 (2013) 2157-2190.
Abstract, references, and article information   
View Article: PDF

[10] Georges Klein. An Extension of the Floater--Hormann Family of Barycentric Rational Interpolants. Math. Comp. 82 (2013) 2273-2292.
Abstract, references, and article information   
View Article: PDF

[11] Ziqing Xie, Li-Lian Wang and Xiaodan Zhao. On exponential convergence of Gegenbauer interpolation and spectral differentiation. Math. Comp. 82 (2013) 1017-1036.
Abstract, references, and article information   
View Article: PDF

[12] Michael Griebel and Helmut Harbrecht. On the construction of sparse tensor product spaces. Math. Comp. 82 (2013) 975-994.
Abstract, references, and article information   
View Article: PDF

[13] Haiyong Wang and Shuhuang Xiang. On the convergence rates of Legendre approximation. Math. Comp. 81 (2012) 861-877. MR 2869040.
Abstract, references, and article information   
View Article: PDF

[14] Jared Tanner. Optimal filter and mollifier for piecewise smooth spectral data. Math. Comp. 75 (2006) 767-790. MR 2196991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Tsogtgerel Gantumur and Rob Stevenson. Computation of differential operators in wavelet coordinates. Math. Comp. 75 (2006) 697-709. MR 2196987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ken'ichiro Tanaka, Masaaki Sugihara and Kazuo Murota. Numerical indefinite integration by double exponential sinc method. Math. Comp. 74 (2005) 655-679. MR 2114642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Francis J. Narcowich, Joseph D. Ward and Holger Wendland. Sobolev bounds on functions with scattered zeros, with applications to radial basis function surface fitting. Math. Comp. 74 (2005) 743-763. MR 2114646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Hongsen Chen. Pointwise error estimates of the local discontinuous Galerkin method for a second order elliptic problem. Math. Comp. 74 (2005) 1097-1116. MR 2136995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jinchao Xu and Zhimin Zhang. Analysis of recovery type a posteriori error estimators for mildly structured grids. Math. Comp. 73 (2004) 1139-1152. MR 2047081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jungho Yoon. $L_p$-error estimates for ``shifted'' surface spline interpolation on Sobolev space. Math. Comp. 72 (2003) 1349-1367. MR 1972740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Masaaki Sugihara. Near optimality of the sinc approximation. Math. Comp. 72 (2003) 767-786. MR 1954967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Douglas N. Arnold, Daniele Boffi and Richard S. Falk. Approximation by quadrilateral finite elements. Math. Comp. 71 (2002) 909-922. MR 1898739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ricardo H. Nochetto and Lars B. Wahlbin. Positivity preserving finite element approximation. Math. Comp. 71 (2002) 1405-1419. MR 1933037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Marek Beska and Karol Dziedziul. Saturation theorems for interpolation and the Bernstein-Schnabl operator. Math. Comp. 70 (2001) 705-717. MR 1677470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Michael J. Johnson. The $L_{2}$-approximation order of surface spline interpolation. Math. Comp. 70 (2001) 719-737. MR 1813145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Tim Gutzmer and Jens Markus Melenk. Approximation orders for natural splines in arbitrary dimensions. Math. Comp. 70 (2001) 699-703. MR 1813144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Bin Han and Rong-Qing Jia. Quincunx fundamental refinable functions and quincunx biorthogonal wavelets. Math. Comp. 71 (2002) 165-196. MR 1862994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Albert Cohen, Wolfgang Dahmen and Ronald DeVore. Adaptive wavelet methods for elliptic operator equations: Convergence rates. Math. Comp. 70 (2001) 27-75. MR 1803124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] M. D. Buhmann. A new class of radial basis functions with compact support. Math. Comp. 70 (2001) 307-318. MR 1803129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Kurt Jetter, Joachim Stöckler and Joseph D. Ward. Error estimates for scattered data interpolation on spheres. Math. Comp. 68 (1999) 733-747. MR 1642746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 53 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia